Translator Disclaimer
2019 Automorphisms on the alternative division ring
Bruno Leonardo Macedo Ferreira, Ruth Nascimento Ferreira
Rocky Mountain J. Math. 49(1): 73-78 (2019). DOI: 10.1216/RMJ-2019-49-1-73

Abstract

In this work, we prove that, if $\mathfrak{R} $ is an arbitrary alternative division ring, then, under a mild condition, every semi-automorphism $\varphi : \mathfrak{R} \rightarrow \mathfrak{R} $ is either an automorphism or an anti-automorphism. We extend Hua's result L.K. Hua for an alternative division ring.

Citation

Download Citation

Bruno Leonardo Macedo Ferreira. Ruth Nascimento Ferreira. "Automorphisms on the alternative division ring." Rocky Mountain J. Math. 49 (1) 73 - 78, 2019. https://doi.org/10.1216/RMJ-2019-49-1-73

Information

Published: 2019
First available in Project Euclid: 10 March 2019

zbMATH: 07036619
MathSciNet: MR3921867
Digital Object Identifier: 10.1216/RMJ-2019-49-1-73

Subjects:
Primary: 17A36, 17D05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • 2019
Back to Top